American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47\-04) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Raúl E. Curto and Jasang Yoon. Jointly hyponormal pairs of commuting subnormal operators need not be jointly subnormal. Trans. Amer. Math. Soc. 358 (2006) 5139-5159. MR 2231888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Raúl E. Curto and Woo Young Lee. $k$-hyponormality of finite rank perturbations of unilateral weighted shifts. Trans. Amer. Math. Soc. 357 (2005) 4719-4737. MR 2165385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Raúl E. Curto and Woo Young Lee. Solution of the quadratically hyponormal completion problem. Proc. Amer. Math. Soc. 131 (2003) 2479-2489. MR 1974646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Raúl Curto and Sang Soo Park. $k$-hyponormality of powers of weighted shifts via Schur products. Proc. Amer. Math. Soc. 131 (2003) 2761-2769. MR 1974333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Raúl E. Curto, Il Bong Jung and Woo Young Lee. Extensions and extremality of recursively generated weighted shifts. Proc. Amer. Math. Soc. 130 (2002) 565-576. MR 1862138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ilya M. Spitkovsky and Darryl Yong. Almost periodic factorization of certain block triangular matrix functions. Math. Comp. 69 (2000) 1053-1070. MR 1659831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1